MathSciNet Relay Station
MathSciNet bibliographic data
MR929659 35J70 (35B65 35S15)
Bergamasco, Adalberto P.; Gerszonowicz, Jorge A.; Petronilho, Gerson On the regularity up to the boundary in the Dirichlet problem for degenerate elliptic equations. Trans. Amer. Math. Soc. 313 (1989), no. 1, 317–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement